EconPapers    
Economics at your fingertips  
 

Coupled and Tripled Coincidence Point Results with Application to Fredholm Integral Equations

Marwan Amin Kutbi, Nawab Hussain, Jamal Rezaei Roshan and Vahid Parvaneh

Abstract and Applied Analysis, 2014, vol. 2014, 1-18

Abstract:

The aim of this paper is to define weak - - -contractive mappings and to establish coupled and tripled coincidence point theorems for such mappings defined on -metric spaces using the concept of rectangular - -admissibility. As an application, we derive new coupled and tripled coincidence point results for weak - -contractive mappings in partially ordered -metric spaces. Our results are generalizations and extensions of some recent results in the literature. We also present an example as well as an application to nonlinear Fredholm integral equations in order to illustrate the effectiveness of our results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/568718.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/568718.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:568718

DOI: 10.1155/2014/568718

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:568718